# SDR IPXA2022062283376

- Difficulty date: June 22, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300*
- Aircraft serial: 0839
- Aircraft time: 22,758 hours, 13,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: B5327069500400
- Part serial: NA
- Condition: Damaged
- Location: Fwd Cargo 131ge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300FWD CARGO FLOOR PNL # 131 GE EDGE DAMAGE.REPAIR IAW SREO A300-5320-42722-F
